# SDR ABXA20121203357

- Difficulty date: December 3, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 53,878 hours, 41,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 100T144U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE DECK TEE FITTING CORRODED AT THE FWD LOWER HOLE COMMON TO THE FAILSAFE STRAP REF B767-200 SRM 51-40-05.  REMOVED AND REPLACED TEE FITTING IAW EA53500013-008 AND AMES DOCUMENT 47008ORD11.  ACFT WAS GROUNDED.
